About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 356746, 8 pages
http://dx.doi.org/10.1155/2013/356746
Research Article

Stability of Nonlinear Stochastic Discrete-Time Systems

1College of Information Science & Engineering, Shandong University of Science and Technology, Qingdao, Shandong 266590, China
2College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao, Shandong 266590, China

Received 6 May 2013; Accepted 12 July 2013

Academic Editor: Baocang Ding

Copyright © 2013 Yan Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the stability for nonlinear stochastic discrete-time systems. First of all, several definitions on stability are introduced, such as stability, asymptotical stability, and pth moment exponential stability. Moreover, using the method of the Lyapunov functionals, some efficient criteria for stochastic stability are obtained. Some examples are presented to illustrate the effectiveness of the proposed theoretical results.